# SDR P5CA0501304

- Difficulty date: December 27, 2004
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 77,630 hours, 18,867 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B825582
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED A LOUD NOISE WAS HEARD AND HAD LOSS OF NR 1 HYDRAULIC SYSTEM.  LANDING WAS NORMAL.  FOUND DOWN LOCK ACTUATOR FAILED.  REPLACED ACTUATOR PER MM 32-33-15.
